# SDR CA150602021

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,664 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF NLG DID NOT RETRACT, DECLARED EMERGENCY AND RETURNED TO THE AIRPORT.  AFTER INVESTIGATION, NLG DOOR SEQUENCE VALVE FOUND AT FAULT.
